UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The Andre-Oort conjecture

Klingler, B; Yafaev, A; (2014) The Andre-Oort conjecture. ANNALS OF MATHEMATICS , 180 (3) pp. 867-925. 10.4007/annals.2014.180.3.2.

Full text not available from this repository.
Type: Article
Title: The Andre-Oort conjecture
DOI: 10.4007/annals.2014.180.3.2
Keywords: Science & Technology, Physical Sciences, Mathematics, ZARISKI-DENSE SUBGROUPS, SYMMETRIC DOMAINS, HOLOMORPHIC IMBEDDINGS, SHIMURA VARIETIES, STRONG APPROXIMATION, MODULAR-CURVES, SPECIAL POINTS, HODGE CLASSES, EQUIDISTRIBUTION, COMPACTIFICATION
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/82938
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item